# SDR 98ZZZX2411

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Part number: 89900113
- Condition: Malfunctioned
- Location: Nlg
- Part time: 1,220 hours
- Component: Messier, 89681
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING WILL NOT TURN RIGHT.  MAINTENANCE RETURNED TO MKK AND MADE REPAIRS TO AIRCRAFT AND REPOSITIONED BACK TO HNL, SEVERAL PIECES, PARTS WERE REPLACED, TO INCLUDE THE FOLLOWING: LINK SUB ASSY, PN 8988-1 AND 8968-1.  PLUG, PN 8995-1, BEARING PN 8993-3 AND 8994-3, AND 8967-1, AND 8962-1.  RING, PN S11109014.  NUT, PN 8996-1, PIN PN Q8105.  RETAINER PN 8996-3.  AIRCRAFT RETURNED TO SERVICE.
